MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/130 DEG TI CANN TFNA 380MM/RIGHT - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/130 DEG TI CANN TFNA 380MM/RIGHT - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.037.058S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is expected to be returned for manufacturer review/investigation, but has not been received yet.(b)(4).Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Additionally, device history records review could not be completed without lot number.Reported in maude: (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
This report is against user facility medwatch number (b)(4).The only information contained in this report is correction or additional information.It was reported that on an unknown date in (b)(6) 2017, patient underwent procedure for orthopedic hardware failure with a periprosthetic femur fracture.Post-operative, on an unknown date, the titanium cannulated trochanteric fixation nail advanced rod broke which requires explantation.It was noted that there was hardware failure.Procedure outcome and patient status is unknown.Concomitant device: screws (part: unknown, lot: unknown, quantity: unknown).This report is for one (1) 10mm/130 deg ti cann tfna 380mm/right - sterile.This is report 1 of 1 for (b)(4).

Brand Name
10MM/130 DEG TI CANN TFNA 380MM/RIGHT - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8001694
Report Number2939274-2018-54581
Device Sequence Number288614
Product Code HSB
UDI-Device Identifier10886982096142
UDI-Public(01)10886982096142
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.058S
Device Catalogue Number04037058S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/03/2018
Initial Report FDA Received Date10/24/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;